# SDR 98ZZZX3885

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5614C
- Make and model: Cessna 414A
- Aircraft serial: 414A0203
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A667
- Condition: Failed
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ENGINE RPM GAUGE FAILED ON RUN-UP. DISCOVERED THE TACHOMETER GENERATOR P/N 22A667 DRIVE SHAFT HAD SHEARED.  THE TACHOMETER GENERATOR WAS REPLACED AND AIRPLANE RETURNED TO SERVICE.  THE TACHOMETER HAD BEEN OVERHAULED AND PUT BACK INTO SERVICE 3-29-96.  TOTAL TIME SINCE OVERHAUL 1497.7 HOURS.
